Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 33, Number 1  


The rate of convergence of iterations of implicit incomplete factorization methods
V. P. Il'in
3
Approximate properties of two-dimensional splines of the third and fourth degree
N. L. Zmatrakov
12
Directions of decrease for minimax problems
Sh. I. Galiev
22
Approximate solutions, based on comparison theorems, of scalar and matrix Riccati equations on an infinite interval
A. A. Abramov, K. Balla
35
The fictitious-domain method and explicit continuation operators
A. M. Matsokin, S. V. Nepomnyaschikh
52
Self-excited oscillations in the nonlinear parabolic problem with transformed argument
A. V. Razgulin
69
Simultaneous determination of two coefficients of the three-dimensional equation of steady-state radiation transfer with isotropic scattering
V. I. Gryn'
81
The sufficient condition for instability of the convective motion of a liquid in an open vessel
N. D. Kopachevskii, V. N. Pyvovarchyk
101
The stability and implementation of implicit schemes for Stokes's equations
A. F. Voevodin
119
A difference scheme for quasicharacteristics and its use to calculate supersonic gas flow
M. P. Levin
131

Scientific communications
Investigation of stability of the method of auxiliary sources in practice
G. A. Bratsun, M. A. Sumbatyan
142
Energy estimates for the integro-differential equation describing acoustic waves in a medium with a “memory”
V. V. Varlamov
146
Non-stationary supersonic flow past a blunt body in thermal heterogeneities when there is turbulence in a shock-boundary layer
Yu. P. Golovachov, V. V. Zemlyakov
151
Estimates of the regularity of recognition and classification problems
A. A. Cherepnin
155
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021